# SDR REXA2021050500314

- Difficulty date: April 29, 2021
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N367CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- Aircraft time: 41,258 hours, 30,887 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320041
- Condition: Corroded
- Location: Bs 319-349 S19r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR INTERCOSTAL AT STGR 19R IS CORRODED FROM FS 310 TO FS 349 - REMOVED AND REPLACED INTERCOSTAL P/N SH670-32047-1, FS 310 - FS 319 IAW CRJ 700 SRM 51-42-06-001-001-A01 AND INTERCOSTAL P/N SH670-32004-1, FS 319 - FS 349 IAW CRJ 700 SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01 & 51-42-21-001-001-A01.
